# SDR QXEA9500416

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Spring
- Part number: 2719248003
- Condition: Weak
- Location: Nlg
- Component: Swrngn
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - NOSE GEAR IS SLOW TO INDICATE DOWN.  AIRCRAFT LANDED IN BOI WITHOUT FURTHER PROBLEM.  NOSE GEAR RIGHT HAND DOWNLOCK SPRING REPLACED IAW MAINT MANUAL.  NLG INDICATION OPS CHECKED GOOD ON GEAR SWING.
